# SDR TWAA9816801

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT ON TAKEOFF.  RECYCLED GEAR ONCE NO HELP.  RETURNED TO STL.  FOUND SOME HARDWARE MISSING FROM THE NLG SPRAY DEFLECTOR, ALLOWING THE DEFLECTOR TO ROTATE.  REPLACED A NUT, MFG AN320-8, BOLT, NAS 6208-11D, WASHER, NAS1106-28D, AND PIN, MS24665-302.  CHECK-C 8-24-98  STL.
